# SDR 76087

- Difficulty date: February 27, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N155ZV
- Make and model: Beech 1900D
- Aircraft serial: UE155
- Aircraft time: 19,475 hours, 29,648 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL INTO PIT, THE CREW REPORTED THAT THE DOOR WOULD NOT OPEN FROM THE OUTSIDE.  THE CREW THEN OPENED THE DOOR FROM THE INSIDE NORMALLY.  MAINTENANCE RE-SECURED TRIM PIECE AND TRIM BACK.
